# SDR DALA2022110407153

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 83,763 hours, 11,082 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR L3 IS SHOWN OPEN IN THE FAP AND ECAM WHEN IT IS PHYSICALLY CLOSED. CORRECTIVE ACTION: PERFORMED FAULT CONFIRMATION AND FAULT INSOLATION ASPER A330 TSM 52-22 AND PROXIMITY SENNSOT SWITCH (21MJ) WAS FOUND INOP, REPLACED PROXIMITY SENSOR SWITCH (21MJ) ASPER A330 AND PERFORMED OPS TEST OF THE PROXIMITY SWITCH CONTROL UNIT ASPER AMM 52-71 AND TEST IS GOOD. (8170506)
